# SDR P5CA2018091100284

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Strap
- Part number: 2242301143
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET NR 1 ENG LT CORE COWL INNER AFT UPPER WEAR STRAP RIVET WORN. REMOVE DAMAGE PARTS IAW SRM 51-40-02 REV 108. INSTALL NEW PARTS IAW SRM 51-40-02 REV 108 AND CMM 71-13-23 REV 40. JOB COMPLETED AND COND CHK NML.
